# SDR DXTA200501113

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 2,441 hours, 1,976 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Switch
- Condition: Contaminated
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF LIGHT WILL NOT GO OUT IN PROPER T/O CONFIGURATION.  LIGHT WENT OUT WITH ENGINES OFF AND CYCLE SPEED BRAKE SWITCH, LIGHT ON WITH ENG/HYD OPERATING.  TROUBLESHOT SYSTEM, DISCOVERED LT SPEEDBRAKE RETRACT SWITCH FULL OF WATER AND DEBRIS.  CLEANED CONNECTOR CHECKED BOTH LT AND RT RETRACT SWITCH CONTACT.  NO DEFECTS NOTED PERFORMED TAKEOFF WARNING SYSTEM OPS CHECK WITH NO DISCREPANCIES.  ALL WORK DONE IAW CESSNA 560XL MM 27-40-00.
